Attention A T users. To access the menus on this page please perform the following steps. 1. Please switch auto forms mode to off. 2. Hit enter to expand a main menu option (Health, Benefits, etc). 3. To enter and activate the submenu links, hit the down arrow. You will now be able to tab or arrow up or down through the submenu options to access/activate the submenu links.

Quick Links

Veterans Crisis Line Badge
My healthevet badge

Rash

for Veterans and the Public

Rash

Some medications can cause skin problems, such as rashes. Most rashes come and go, but sometimes they signal that you are having a bad reaction to the medication.

It's important that you check your skin for changes, especially after you start a new medication. Be sure to report any changes to your VA health care provider.

Quick Tips: Rash

  • Avoid very hot showers or baths. Water that is too hot can irritate the skin.
  • Avoid being in the sun. Sun exposure can make your rash worse.
  • Try using unscented, non-soapy cleansers for bathing or showering.
  • A rash that blisters, or involves your mouth, the palms of your hands, or the soles of your feet, or one that is accompanied by shortness of breath, can be dangerous: contact your doctor right away.